MathSciNet Relay Station
MathSciNet bibliographic data
MR1084456 (92f:22026) 22E47 (22E46)
Huang, Jing-Song The unitary dual of the universal covering group of ${\rm GL}(n,{\bf R})$. Duke Math. J. 61 (1990), no. 3, 705–745.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement